# SDR DALA13010430944

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 995-1089
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR PLUGS ON LT SEAT TRACK X=22STA Y=516-520, 995-998 AND 1085-1089.  NEW REPAIR PLUGS WERE INSTALLED IAW SRM 53-05, FIG 4A.
